# SDR FDEA202112223119

- Difficulty date: December 22, 2021
- Submitted: January 1, 2022
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22691
- Aircraft time: 76,914 hours, 32,527 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Condition: Loose
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W I/B FLAP O/B TRACK UNDER FAIRING SUPPORT BRACKET IS LOOSE  REMOVED  AND REINSTALLED L-WING FLAP UPPER PANEL IAW BAC DWG 113N2003 REV A AND   B757 SRM 51-40-04 - T# E110392G. ACCOMPLISHED INBOARD MAIN FLAP FASTENER HOLE   REPAIR AT THE AFT FAIRING SUPPORT FITTING LOCATION IAW B757 SRM 57-53-02-2R REPAIR 3
